# SDR AALA201905209003

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 76,424 hours, 12,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT 2L AFT WAS DEAD. MAINTENANCE REPLACED EMERGENCY BATTERY FOR FLASHLIGHT PER AMM 25-60-00.
